Sur les mauvaises répartitions modulo 1. (French) Zbl 0151.04402


11K36 Well-distributed sequences and other variations
Full Text: DOI Numdam EuDML


[1] [1] , Un théorème de finitude, Ann. Inst. Fourier (ce volume). · Zbl 0178.38003
[2] [2] et , On the set of points of convergence..., Proc. London Math. Soc., 7 (1957) 598-615. · Zbl 0111.26801
[3] [3] et , A Fourier method in diophantine problems, à paraître au Journal d’Analyse Mathématique. · Zbl 0135.10804
[4] [4] et , Distribution modulo 1 and sets of uniqueness, Bull. Amer. Math. Soc., 70 (1964), 259-261. · Zbl 0142.29604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.